Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 25, NWS Melbourne, FL

March 23, 2014

NWS Melbourne, FL issued this small craft advisory at Mar 23, 2014, 3:24 PM EDT. It took effect at Mar 24, 2014, 3:00 AM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2014, 3:24 PM EDT (19:24 UTC)
In effect from
Mar 24, 2014, 3:00 AM EDT
Expired
Mar 25, 2014, 8:00 PM EDT
In force
41 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WHUS72 KMLB 231924
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT SUN MAR 23 2014


AMZ550-570-240830-
/O.NEW.KMLB.SC.Y.0025.140324T0700Z-140324T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
324 PM EDT SUN MAR 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM EDT MONDAY.

* WINDS AND SEAS...NORTH WINDS WILL INCREASE NEAR 20 KNOTS BEHIND
  A COLD FRONT LATE TONIGHT INTO MONDAY. SEAS WILL BUILD TO 7 FEET
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
341 
WHUS72 KMLB 240827
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
427 AM EDT MON MAR 24 2014

AMZ550-570-242100-
/O.CON.KMLB.SC.Y.0025.000000T0000Z-140324T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
427 AM EDT MON MAR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS WILL INCREASE NEAR 20 KNOTS BEHIND
  A COLD FRONT TODAY. SEAS WILL BUILD TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
842 
WHUS72 KMLB 242010
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT MON MAR 24 2014

AMZ550-250930-
/O.CAN.KMLB.SC.Y.0025.000000T0000Z-140324T2100Z/
/O.NEW.KMLB.SC.Y.0026.140326T0200Z-140326T1800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
410 PM EDT MON MAR 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM
EDT WEDNESDAY.  

* WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS. SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-575-250930-
/O.NEW.KMLB.SC.Y.0026.140325T0800Z-140326T0200Z/
/O.NEW.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
410 PM EDT MON MAR 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT
TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH
  SEAS BUILDING UP TO 12 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE
FORCE WINDS AND CONSIDER REMAINING IN PORT.

&&

$$

AMZ552-555-250930-
/O.NEW.KMLB.SC.Y.0026.140326T0200Z-140326T1800Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
410 PM EDT MON MAR 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM
EDT WEDNESDAY. 

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS. SEAS 7
  TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-250930-
/O.EXT.KMLB.SC.Y.0025.000000T0000Z-140326T0200Z/
/O.NEW.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
410 PM EDT MON MAR 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH
  SEAS BUILDING UP TO 12 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE
FORCE WINDS AND CONSIDER REMAINING IN PORT.

&&

$$
738 
WHUS72 KMLB 250824
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
424 AM EDT TUE MAR 25 2014

AMZ570-270000-
/O.EXT.KMLB.SC.Y.0025.000000T0000Z-140326T0000Z/
/O.UPG.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/
/O.NEW.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/
/O.EXB.KMLB.SC.Y.0026.140326T1400Z-140327T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
424 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
WEDNESDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE GALE
WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 10 AM EDT WEDNESDAY.

A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH
  FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO
  13 FEET TONIGHT AND EARLY WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-575-270000-
/O.EXT.KMLB.SC.Y.0026.000000T0000Z-140326T0000Z/
/O.UPG.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/
/O.NEW.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/
/O.NEW.KMLB.SC.Y.0027.140326T1400Z-140327T0000Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
424 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
WEDNESDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE GALE
WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO
8 PM EDT WEDNESDAY.

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH
  FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO
  13 FEET TONIGHT AND EARLY WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-261800-
/O.EXT.KMLB.SC.Y.0026.140326T0000Z-140326T1800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
424 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
EDT WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9
  FEET...POSSIBLY AS HIGH AS 10 FEET OUT AT 20 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


CRISTALDI
649 
WHUS72 KMLB 252004
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
404 PM EDT TUE MAR 25 2014

AMZ572-575-260830-
/O.CON.KMLB.SC.Y.0026.000000T0000Z-140326T0000Z/
/O.CON.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/
/O.EXT.KMLB.SC.Y.0027.140326T1400Z-140327T0800Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
404 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EDT WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO
4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE CONTINUES THE GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8
PM EDT WEDNESDAY.

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 
  13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-260830-
/O.CON.KMLB.SC.Y.0025.000000T0000Z-140326T0000Z/
/O.CON.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/
/O.EXT.KMLB.SC.Y.0026.140326T1400Z-140327T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
404 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EDT WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO
4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE CONTINUES THE GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8
PM EDT WEDNESDAY.

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 
  13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-260830-
/O.EXT.KMLB.SC.Y.0026.140326T0000Z-140327T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
404 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
4 AM EDT THURSDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 
  FEET...POSSIBLY AS HIGH AS 10 FEET OUT AT 20 MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-260830-
/O.CON.KMLB.SC.Y.0026.140326T0000Z-140326T1800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
404 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 
  FEET...POSSIBLY AS HIGH AS 10 FEET OUT AT 20 MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 10:39 AM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Mar 23, 10:39 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1039 AM EDT SUN MAR 23 2014

.DISCUSSION...

WEAK LOW PRESSURE OFF THE SC COAST PUSHED A WEAK COOL FRONT THROUGH
THE AREA LAST NIGHT. MORNING CAPE SOUNDING SHOWS DRY AIR JUST ABOVE
THE SFC BUT QUITE MOIST IN THE MID LEVELS. IN ADDITION THERE IS A
LAYER OF ISENTROPIC LIFT BETWEEN 3K AND 6K FT WHICH COMBINED WITH
SUCH SMALL CONDENSATION PRESSURE DEFICITS IS PRODUCING A LARGE AREA
OF CLOUDINESS. MODELS INDICATE SOME DECREASE IN THE CLOUDINESS THIS
AFTERNOON AS THE UPGLIDE DIMINISHES AND THIS SHOULD ALLOW SOME SFC
HEATING FOR TEMPS TO CLIMB INTO THE LOW TO MID 80S. BUT HAVE UPDATED
THE FORECAST TO LOWER TEMPS A COUPLE DEGREES. THERE WAS A PATCH OF
VERY LIGHT RAIN/SPRINKLES THAT PUSHED OFFSHORE NORTH BREVARD
EARLIER. CANNOT RULE OUT SPRINKLES COMING OUT OF THE LOWER CLOUD
DECK BUT ONLY TRACE AMOUNTS WOULD OCCUR AND MOST AREAS WILL REMAIN
DRY.

LATER THIS AFTERNOON...ISOLATED SHOWERS MAY DEVELOP DURING PEAK
HEATING SO HAVE NOT MADE SIGNIFICANT CHANGES TO THE POPS. CONVECTION
CURRENTLY OVER THE WESTERN FL PANHANDLE WILL MOVE EAST AND MAY
AFFECT OUR NORTHERN SECTIONS (NORTH LAKE/VOLUSIA) LATE THIS
AFTERNOON/EARLY THIS EVENING (ROUGHLY 5-7 PM).

&&

.AVIATION...
MAINLY VFR THROUGH 04Z BUT CIGS AROUND 035-040AGL WILL BE COMMON
THROUGH AT LEAST 18Z ESP MCO NORTH. CIGS WILL BE 040-060AGL SOUTH OF
MLB. CLOUDINESS WILL DECREASE A BIT THIS AFTN AND HEATING MAY ALLOW
A FEW SHOWERS TO DEVELOP BUT LOW COVERAGE/INTENSITY DOES NOT WARRANT
MENTION IN TAFS. A COOL FRONT WILL CROSS THE AREA TONIGHT WITH MVFR
CIGS DEVELOPING BEHIND THE FRONT AFT 06Z.

&&

.MARINE...
A DECAYING 11 TO 12 SEC E/NE SWELL CONTINUES OVER THE WATERS...
HOWEVER WITH AN OFFSHORE WIND TRAJECTORY THE SWELL WL CONTINUE TO
MAKE UP THE PRIMARY WAVE COMPONENT. A COOL FRONT WILL CROSS THE
WATERS TONIGHT RESULTING IN AN INCREASE IN NORTH WINDS AND A
CHOPPIER SEA STATE. SEAS 2 FT NEAR THE COAST AND UP TO 4 FT OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  80  63  72  65 /  20  20  60  70
MCO  85  65  78  65 /  20  20  60  70
MLB  83  67  77  69 /  20  20  60  70
VRB  83  65  78  68 /  20  20  50  70
LEE  83  63  76  64 /  20  20  60  70
SFB  84  65  76  65 /  20  20  60  70
ORL  83  65  77  65 /  20  20  60  70
FPR  83  66  80  68 /  10  20  50  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

KELLY/SPRATT
Hazardous weather outlook, Mar 23, 4:33 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
433 AM EDT SUN MAR 23 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-232045-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
433 AM EDT SUN MAR 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE HAZARD FOR DEVELOPMENT OF
RIP CURRENTS ART ATLANTIC COAST BEACHES TODAY. THE THREAT WILL BE
HIGHEST THROUGH THE AFTERNOON HOURS AND INTO THE EARLY EVENING DUE
TO TIDAL EFFECTS. MAKE SURE AND CHECK WITH LIFEGUARDS OR LOCAL BEACH
PATROLS FOR THE LATEST CONDITIONS AND NEVER SWIM ALONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A WETTER PATTERN IS FORECAST TO OCCUR AROUND MONDAY AND INTO
TUESDAY AS A DEVELOPING AREA OF LOW PRESSURE TRACKS ACROSS NORTH
FLORIDA. HAZARDOUS SEAS FOR SMALL VESSELS WILL OCCUR FROM MONDAY
AND TUESDAY OFFSHORE AS WINDS INCREASE BEHIND A FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.